| Model Number |
02.12.0312FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 september 2021: lot 184213: (b)(4) items manufactured and released on 16-aug-2018.Expiration date: 2023-jul-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
1 month and 15 days after the primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.